[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Webmail::
::
Abstracted & Indexed in
..
Search in website

Advanced Search
..
Receive site information
Enter your email in the following box to receive the site news and information.
..
:: Export Journal XML Articles RSS Volume 5, Number 1 (May 2010) ::
Back to browse issues page
XML Linear Functions Preserving Multivariate and Directional Majorization P. 1-5
A. Armandnejad , H. R. Afshin
Abstract   |   Full-Text (PDF)  
XML Clifford Wavelets and Clifford-valued MRAs P. 7-18
A. Askari Hemmat , Z. Rahbani
Abstract   |   Full-Text (PDF)  
XML The Dual of a Strongly Prime Ideal P. 19-26
Reza Jahani-Nezhad
Abstract   |   Full-Text (PDF)  
XML On the Smoothness of Functors P. 27-39
A. Bajravani , A. Rastegar
Abstract   |   Full-Text (PDF)  
XML On Generalization of Cebysev Type Inequalities P. 41-48
Mehmat Zeki Sarikaya , Aziz Saglam, Huseyin Yildirim
Abstract   |   Full-Text (PDF)  
XML C*-Algebra numerical range of quadratic elements P. 49-53
M. T. Heydari
Abstract   |   Full-Text (PDF)  
XML Quantum Error-Correction Codes on Abelian Groups P. 55-67
Massoud Amini
Abstract   |   Full-Text (PDF)  
Back to browse issues page
Export as: HTML | XML | RSS
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.053 seconds with 856 queries by yektaweb 3443